# SDR SWIA201541361

- Difficulty date: July 9, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 31,717 hours, 22,515 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Failed
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  A STRONG ELECTRICAL ODOR IN THE COCKPIT.  DONNED O2 MASKS AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  R & R PAX DOOR SENSOR.
